# SDR SIMA20201201002

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 39,277 hours, 33,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT MISSING MEL 25-53 AUTH NR 120003.  C/A: INSTALLED AFT F/A EMERGENCY FLASHLIGHT AND CHARGER, IAW EMB AMM 33-15-16.  OPERATIONS CHECK GOOD, MEL ITEM RESTORED.
